Druckansicht der Internetadresse:

Faculty of mathematics, physics & computer science

Mathematics VIII Algebraic Geometry

Print page

Team > Prof. Dr. Michael Lönne

Overview
Overview
Prof. Dr. Michael Lönne

Fakultät für Mathematik, Physik und Informatik
Mathematisches Institut


E-Prints: arXiv

Fakultät für Mathematik, Physik und Informatik
Mathematisches Institut


Publications

2021

Lönne, Michael
π₁ of Miranda moduli spaces of elliptic surfaces
in Bollettino dell'Unione Matematica Italiana (2021)
doi:10.15495/EPub_UBT_00005817 ...

2020

Lönne, Michael
Branch Stabilisation for the Components of Hurwitz Moduli Spaces of Galois Covers
Galois Covers, Grothendieck-Teichmüller Theory and Dessins d'Enfants : Interactions between Geometry, Topology, Number Theory and Algebra, Leicester, UK, June 2018
Cham : Springer, 2020. - page 181-204 . - (Springer Proceedings in Mathematics & Statistics; 330)
doi:10.1007/978-3-030-51795-3_9 ...

Lee, Ju A; Lönne, Michael; Rollenske, Sönke
Double Kodaira fibrations with small signature
in International Journal of Mathematics volume 31 (2020) issue 07
doi:10.1142/S0129167X20500524 ...

Lönne, Michael; Penegini, Matteo
On Zariski Multiplets of Branch Curves from Surfaces Isogenous to a Product
in Michigan Mathematical Journal volume 69 (2020) issue 4. - page 779-792
doi:10.1307/mmj/1587002565 ...

2019

Eckl, Thomas; Lönne, Michael
Topological equivalence of holomorphic foliation germs of rank 1 with isolated singularity in t ...
in Annales de l'institut Fourier volume 69 (2019) issue 2. - page 561-590
doi:10.5802/aif.3251 ...

2018

Lönne, Michael
On a discriminant knot group problem of Brieskorn
in Journal of Singularities volume 18 (2018) . - page 455-463
doi:10.5427/jsing.2018.18x ...

2017

Löhr, Johannes; de las Heras, Daniel; Lönne, Michael; Bugase, Jonas; Jarosz, Adam; Urbaniak, Maciej; Stobiecki, Feliks; Tomita, Andreea; Huhnstock, Rico; Koch, Iris; Ehresmann, Arno; Holzinger, Dennis; Fischer, Thomas M.
Lattice symmetries and the topologically protected transport of colloidal particles
in Soft Matter volume 13 (2017) issue 29. - page 5044-5075
doi:10.1039/c7sm00983f ...

2016

Catanese, Fabrizio; Lönne, Michael; Perroni, Fabio
Genus stabilization for the components of moduli spaces of curves with symmetries
in Algebraic Geometry volume 3 (2016) issue 1. - page 23-49
doi:10.14231/AG-2016-002 ...

Bolognesi, Michele; Lönne, Michael
Mapping class groups of trigonal loci
in Selecta Mathematica volume 22 (2016) issue 1. - page 417-445
doi:10.1007/s00029-015-0187-9 ...

Lönne, Michael; Penegini, Matteo
On Asymptotic Bounds for the Number of Irreducible Components of the Moduli Space of Surfaces o ...
in Documenta Mathematica volume 21 (2016) . - page 197-204
https://www.emis.de///journals/DMJDMV/vol-21/06.pd ...

Löhr, Johannes; Lönne, Michael; Ernst, Adrian; de las Heras, Daniel; Fischer, Thomas M.
Topological protection of multiparticle dissipative transport
in Nature Communications volume 7 (2016) issue 1. - page No. 11745
doi:10.1038/ncomms11745 ...

de las Heras, Daniel; Löhr, Johannes; Lönne, Michael; Fischer, Thomas M.
Topologically protected colloidal transport above a square magnetic lattice
in New Journal of Physics volume 18 (2016) issue 10
doi:10.1088/1367-2630/18/10/105009 ...

2015

Catanese, Fabrizio; Lönne, Michael; Perroni, Fabio
The irreducible components of the moduli space of dihedral covers of algebraic curves
in Groups, Geometry, and Dynamics volume 9 (2015) issue 4. - page 1185-1229
doi:10.4171/GGD/338 ...

Lönne, Michael; Penegini, Matteo
On asymptotic bounds for the number of irreducible components of the moduli space of surfaces o ...
in Rendiconti del Circolo Matematico di Palermo Series 2 volume 64 (2015) issue 3. - page 483-492
doi:10.1007/s12215-015-0212-z ...

2011

Lönne, Michael
Bifurcation braid monodromy of plane curves
Complex and Differential Geometry : Conference held at Leibniz Universität Hannover, September 14 – 18, 2009
Berlin : Springer, 2011. - page 235-255 . - (Springer Proceedings in Mathematics; 8)
doi:10.1007/978-3-642-20300-8_14 ...

Catanese, Fabrizio; Lönne, Michael; Perroni, Fabio
Irreducibility of the space of dihedral covers of the projective line of a given numerical type
in Rendiconti Lincei. Matematica e Applicazioni volume 22 (2011) issue 3. - page 291-309
doi:10.4171/RLM/601 ...

Catanese, Fabrizio; Lönne, Michael; Wajnryb, Bronislaw
Moduli spaces and braid monodromy types of bidouble covers of the quadric
in Geometry & Topology volume 15 (2011) issue 1. - page 351-396
doi:10.2140/gt.2011.15.351 ...

2010

Lönne, Michael
Braid Monodromy of some Brieskorn-Pham Singularities
in International Journal of Mathematics volume 21 (2010) issue 08. - page 1047-1070
doi:10.1142/S0129167X10006379 ...

Lönne, Michael
Geometric and algebraic significance of some Hurwitz stabilisers in Brₙ
in International Electronic Journal of Algebra volume 8 (2010) . - page 1-17
http://www.ieja.net/files/papers/volume-8/Volume-7 ...

Catanese, Fabrizio; Lönne, Michael; Wajnryb, Bronislaw
Moduli spaces of surfaces and monodromy invariants
Proceedings of the Gökova Geometry Topology Conference 2009
Somerville, Mass. : International Press, 2010. - page 58-98

Lönne, Michael
Presentations of subgroups of the braid group generated by powers of band generators
in Topology and its Applications volume 157 (2010) issue 7. - page 1127-1135
doi:10.1016/j.topol.2010.01.012 ...

2009

Lönne, Michael
Fundamental groups of projective discriminant complements
in Duke Mathematical Journal volume 150 (2009) issue 2. - page 357-405
doi:10.1215/00127094-2009-055 ...

2008

Lönne, Michael
Versal braid monodromy
in Comptes Rendus Mathematique volume 346 (2008) issue 15-16. - page 873-876
doi:10.1016/j.crma.2008.07.002 ...

2007

Lönne, Michael
Braid monodromy and π1 of discriminant complements
Singularities in geometry and topology : proceedings
Singapore : World Scientific, 2007. - page 661-668

Lönne, Michael
Fundamental group of discriminant complements of Brieskorn-Pham polynomials
in Comptes Rendus Mathematique volume 345 (2007) issue 2. - page 93-96
doi:10.1016/j.crma.2007.05.022 ...

2006

Lönne, Michael
On bifurcation braid monodromy of elliptic fibrations
in Topology volume 45 (2006) issue 4. - page 785-806
doi:10.1016/j.top.2006.03.001 ...

2002

Lönne, Michael
Monodromy groups of irregular elliptic surfaces
in Compositio Mathematica volume 133 (2002) issue 1. - page 37-48
doi:10.1023/A:1016392908173 ...

Lönne, Michael
Monodromy groups of regular elliptic surfaces
in Mathematische Zeitschrift volume 239 (2002) issue 3. - page 441-453
doi:10.1007/s002090100314 ...

2000

Lönne, Michael
The topological types of some irregular Kähler surfaces
in Manuscripta Mathematica volume 103 (2000) issue 4. - page 455-464
doi:10.1007/s002290070004 ...

1998

Lönne, Michael
On the diffeomorphism groups of elliptic surfaces
in Mathematische Annalen volume 310 (1998) issue 1. - page 103-117
doi:10.1007/s002080050139 ...

1997

Lönne, Michael
Zur Darstellung der Diffeomorphismengruppe komplexer Flächen auf dem Homologiegitter = On the r ...
Hannover : Univ. Hannover, Institut für Algebraische Geometrie, 1997. - 100 page

Fakultät für Mathematik, Physik und Informatik
Mathematisches Institut


Prof. Dr. Michael Lönne
Professor

Mathematisches Institut Lehrstuhl Mathematik VIII Universitätsstraße 30 D-95447 Bayreuth, Germany

Phone: +49 (0)921 55 3375
E-mail: michael.loenne@uni-bayreuth.de

Webmaster: Dr. Stephen Coughlan

Facebook Twitter Youtube-Kanal Instagram LinkedIn Blog UBT-A Contact